# SDR KY7A20131009001

- Difficulty date: October 9, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N411BJ
- Make and model: Piper PA-31-350
- Aircraft serial: 317952043
- Aircraft time: 20,548 hours
- System (JASC): 2450 · AC Power Distribution System
- Part: Panel
- Part number: 806752
- Condition: Fire
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED RT SIDE CIRCUIT BREAKER PANEL CAUGHT FIRE.  PILOT DIVERTED TO NEAREST AIRPORT AND LANDED.  FIRE/SMOKE STOPPED WITH NO FURTHER PILOT ACTIONS.  MX FOUND THAT THE CIRCUIT BREAKER PANEL INTERNAL LIGHTING CIRCUITRY SHORTED AND BURNED/MELTED A SUBSTANTIAL PORTION OF THE PANEL. PART TOTAL TIME UNKNOWN.
